| Catalog Number |
5820012315 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the bur was inserted into the drill steel filaments came off the bur.The procedure was completed successfully with no delay, medical intervention, or adverse consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: h4 manufacturing date additional information: received device lot number.H6: the quality investigation is complete.